MathSciNet Relay Station
MathSciNet bibliographic data
MR1337755 39A10 (44A15 68P05 68Q25)
Flajolet, Philippe; Sedgewick, Robert Mellin transforms and asymptotics: finite differences and Rice's integrals. Special volume on mathematical analysis of algorithms. Theoret. Comput. Sci. 144 (1995), no. 1-2, 101–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement